Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 135, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 26, 2012, 1:38 PM EDT for Wayne County, Ohio. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2012, 1:38 PM EDT (17:38 UTC)
- Expired
- Jul 26, 2012, 2:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Wayne County, OH
The radar
The Cleveland radar (KCLE), 69 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 1:16 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2136 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 284 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 13.9
The text
As transmitted, in the capitals the NWS used until 2016.
232 WUUS51 KCLE 261738 SVRCLE OHC169-261830- /O.NEW.KCLE.SV.W.0135.120726T1738Z-120726T1830Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 138 PM EDT THU JUL 26 2012 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WAYNE COUNTY IN NORTHEAST OHIO * UNTIL 230 PM EDT * AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF WOOSTER...AND MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... WOOSTER... RITTMAN... CRESTON... ORRVILLE... DALTON... MOUNT EATON... DOYLESTOWN... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM WINDOWS. && PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4067 8212 4099 8212 4099 8165 4067 8165 TIME...MOT...LOC 1738Z 266DEG 39KT 4078 8202 $$ LAPLANTE
2 follow-up statements
943 WWUS51 KCLE 261813 SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 213 PM EDT THU JUL 26 2012 OHC169-261830- /O.CON.KCLE.SV.W.0135.000000T0000Z-120726T1830Z/ WAYNE OH- 213 PM EDT THU JUL 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR EASTERN WAYNE COUNTY... AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DALTON...OR 11 MILES EAST OF WOOSTER...MOVING EAST AT 25 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...DALTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. && LAT...LON 4099 8188 4099 8165 4067 8165 4067 8188 TIME...MOT...LOC 1813Z 263DEG 22KT 4080 8170 $$ MITCHELL
310 WWUS51 KCLE 261822 SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 222 PM EDT THU JUL 26 2012 OHC169-261832- /O.EXP.KCLE.SV.W.0135.000000T0000Z-120726T1830Z/ WAYNE OH- 222 PM EDT THU JUL 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAYNE COUNTY EXPIRES AT 230 PM EDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. LAT...LON 4099 8188 4099 8165 4067 8165 4067 8188 TIME...MOT...LOC 1822Z 263DEG 22KT 4081 8163 $$ LAPLANTE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:04 PM EDT, 34 minutes earlier.
Area forecast discussion, Jul 26, 1:04 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
104 PM EDT THU JUL 26 2012
.SYNOPSIS...
A COLD FRONT OVER THE NORTHERN GREAT LAKES WILL MOVE SOUTHEAST
ACROSS THE AREA TONIGHT. HIGH PRESSURE WILL MOVE EAST ACROSS THE
REGION ON THE WEEKEND AND TO THE EAST COAST MONDAY AS WEAK LOW
PRESSURE MOVES INTO THE LAKES.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE MODERATE RISK HAS BEEN PUSHED SLIGHTLY SOUTH WHICH SEEMS
REASONABLE GIVE THE CURRENT CLOUD COVER. STILL THINK THERE WILL BE
SOME FILTERED SUNSHINE AND WILL LEAVE THE HEAT ADVISORY AS IS.
TEMPS SHOULD EASILY REACH 90 DEGREES MOST AREAS. THUNDERSTORMS AND
SEVERE WEATHER APPEAR A GOOD BET THIS AFTERNOON. BEST CHANCES FOR
SEVERE WEATHER WILL BE AT THE EAST END OF THE AREA WHERE THE SHEAR
IS THE BEST.
.PREVIOUS...HOT AIRMASS IN PLACE. LOW LEVEL JET DEVELOPING AND WILL HELP TO FEED
CONVECTION AS IT SPREADS SOUTH INTO THE AREA AHEAD OF THE COLD
FRONT. THE SEVERE THREAT CONTINUES WITH DAMAGING WINDS THE MAIN
THREAT.
SOME CONCERN THAT ADDED CLOUDS AND POSSIBLE RAIN MAY KEEP TEMPS DOWN
IN SOME PLACES. SINCE HEAT ADVISORY ALREADY OUT WILL LEAVE AS IS FOR
NOW SINCE POTENTIAL IS THERE IF CLOUDS AND PRECIP DON'T ARRIVE UNTIL
LATER IN THE DAY. WILL LET DAY SHIFT SEE HOW MORNING CONVECTION
PLAYS OUT TO DECIDE ON MERITS OF WHERE TO KEEP THE ADVISORY.
WITH PW'S IN THE 2 TO 2.25 INCH RANGE AND STRONG CONVECTION LIKELY
THERE WILL CERTAINLY BE LOCALLY HEAVY RAIN WHICH COULD LEAD TO
SPOTTY FLOODING PROBLEMS WHERE RUNOFF QUICKLY OCCURS. HOWEVER...DUE
TO OVERALL DRY CONDITIONS LEADING INTO THE EVENT AND RANDOM NATURE
OF CONVECTION WILL HOLD OFF ON ANY WIDESPREAD FLOOD WATCH HEADLINES.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
BAND OF STRONG TO SEVERE CONVECTION WILL CONTINUE TO PUSH SOUTH
THROUGH THE CWA DURING THE EVENING WITH THE COLD FRONT. LOOKS LIKE
STRONGER STORMS SHOULD SETTLE DOWN FOR MOST PLACES BY MIDNIGHT AND
MOST OF THE PRECIP SHOULD BE OVER SOON THEREAFTER. WIND SHIFT AND
RAIN COOLED AIR WILL LEAD TO LOWER OVERNIGHT TEMPS BUT ONLY AS LOW
AS THE MID TO UPPER 60S.
THE UPPER TROUGH WILL WORK ACROSS THE AREA FRI INTO FRI NIGHT. THE
UPPER TROUGH WILL TRY AND INDUCE A SURFACE WAVE WHICH WILL PULL A
SECOND COLD FRONT THROUGH THE AREA. DESTABILIZATION FROM THE UPPER
TROUGH SHOULD GENERATE SCT SHRA/TSRA WITH DAYTIME HEATING FRI SO
ONGOING FORECAST SEEMS REASONABLE WITH FAIRLY GOOD CHANCE.
UPPER TROUGH MAY STILL BE CLOSE ENOUGH TO TRIGGER SOME CONVECTIVE
PRECIP FOR SAT. TROUGH AXIS BY 18Z SHOULD BE INTO PA SO WILL KEEP
CHANCE ONLY IN THE EAST.
HIGH PRESSURE SHOULD MOVE OVER THE REGION FOR SAT NIGHT WHICH SHOULD
FINALLY END ANY CHANCE FOR RAIN. LESS CLOUDS AND LIGHT WINDS SHOULD
ALLOW TEMPS TO FINALLY DROP TO FAIRLY COMFORTABLE LEVELS WITH LOWS
MOSTLY 60 TO 65.
WILL STAY WITH PLAN TO KEEP NEXT ROUND OF CONVECTION WEST OF AREA
THROUGH SUN NIGHT BUT AN APPROACHING WARM FRONT COULD CHANGE THINGS.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
MODELS SHOW BUILDING UPPER HIGH PRESSURE ACROSS THE CENTRAL AND
SOUTHERN PLAINS WITH A GENERAL WEST TO NORTHWEST FLOW ALOFT INTO THE
OHIO VALLEY. THIS PATTERN WOULD SUPPORT SCATTERED CONVECTION
DROPPING ACROSS THE UPPER MIDWEST ACROSS THE GREAT LAKES AND OHIO
VALLEY IN A "RING OF FIRE" SCENARIO. WILL HAVE CHANCE POPS IN MUCH
OF THE EXTENDED PERIOD FOR PASSING SHOWERS/TSTMS. TEMPS LOOK TO BE
A COUPLE DEGREES ABOVE NORMAL WITH HIGHS FROM THE MID TO UPPER 80S
ON AVERAGE.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
LOW PRESSURE ACROSS THE CENTRAL GREAT LAKES REGION WITH A COLD
FRONT TRAILING SOUTHWEST INTO INDIANA AND SOUTHERN ILLINOIS.
LOOK FOR WIDESPREAD THUNDERSTORM DEVELOPMENT ACROSS MOST OF OUR
TAF ROUTES THIS AFTERNOON AND TONIGHT. SOME RAIN SHOWERS AND
POSSIBLE THUNDERSTORMS WILL PROBABLY LINGER WELL INTO FRIDAY.
I STILL KEPT THE CONVECTION THROUGH 00Z IN THE TAFS BUT
IT COULD GO LONGER INTO THE EVENING FOR A FEW SITES.
OUR FORECAST MODELS SHOW LOW LEVEL COOLING OVERNIGHT WHICH WILL
LIKELY RESULT IN SOME PATCHY/AREAS OF MORNING FOG AND MVFR CIGS.
.OUTLOOK...NON VFR CONDITIONS POSSIBLE IN SCATTERED
SHOWERS/STORMS MOSTLY EAST ON SATURDAY.
&&
.MARINE...
WILL CONTINUE WITH SMALL CRAFT ADVISORY TODAY. ALSO HAVE MODERATE
RISK OF RIP CURRENT. IN GENERAL A WARM FRONT WILL LIFT NORTHEAST
ACROSS THE LAKE EARLY TODAY FOLLOWED BY A COLD FRONT THIS
AFTERNOON. TSTMS WILL CROSS THE LAKE BEFORE DAWN THIS MORNING WITH
ANOTHER GOOD CHANCE FOR THUNDERSTORMS THIS AFTERNOON ALONG AND AHEAD
OF THE COLD FRONT. WILL HAVE A CHANCE OF THUNDERSTORMS CONTINUING
TONIGHT AND FRIDAY. SMALL CHANCE EAST SATURDAY...THEN DRY SATURDAY
NIGHT THROUGH SUNDAY NIGHT. ANOTHER CHANCE FOR THUNDERSTORMS MONDAY
WITH A TROF MOVING ACROSS THE GREAT LAKES MONDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ142>149.
&&
SYNOPSIS...ADAMS
NEAR TERM...KUBINA
SHORT TERM...ADAMS
LONG TERM...TK
AVIATION...BC
MARINE...TKHazardous weather outlook, Jul 26, 4:02 AM EDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 402 AM EDT THU JUL 26 2012 OHZ013-014-017>023-027>033-036>038-047-270815- GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX- 402 AM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA TODAY AND EARLY TONIGHT WITH THE BEST THREAT DURING THE LATE AFTERNOON AND EVENING. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ002-003-270815- SOUTHERN ERIE-CRAWFORD PA- 402 AM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA TODAY AND EARLY TONIGHT WITH THE BEST THREAT DURING THE LATE AFTERNOON AND EVENING. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ003-006-008>012-089-270815- LUCAS-WOOD-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE- 402 AM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA TODAY AND EARLY TONIGHT WITH THE BEST THREAT DURING THE LATE AFTERNOON AND EARLY EVENING. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ001-270815- NORTHERN ERIE- 402 AM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA TODAY AND EARLY TONIGHT WITH THE BEST THREAT DURING THE LATE AFTERNOON AND EARLY EVENING. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-142>149-162>169-270815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 402 AM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS LAKE ERIE TODAY AND EARLY TONIGHT. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ007-270815- OTTAWA- 402 AM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA TODAY AND EARLY TONIGHT WITH THE BEST THREAT DURING THE LATE AFTERNOON AND EARLY EVENING. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 10:05 PM EDT | Small Craft Advisory | CLE | 22 hr | |
| Jul 26, 2:55 AM EDT | Special Marine Warning | CLE | 110 min | |
| Jul 26, 1:00 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 45 min |
| Jul 26, 1:12 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 48 min |
| Jul 26, 1:15 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 60 min |
| Jul 26, 1:21 PM EDT | Tornado Warning | CLE | Ashtabula, Trumbull | 24 min |
| Jul 26, 1:58 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 47 min |
| Jul 26, 2:28 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 47 min |
| Jul 26, 3:10 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 50 min |
| Jul 26, 3:53 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 52 min |
| Jul 26, 4:01 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 44 min |
| Jul 26, 4:49 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 41 min |
| Jul 26, 5:35 PM EDT | Special Marine Warning | CLE | 85 min | |
| Jul 26, 5:37 PM EDT | Areal Flood Advisory | CLE | Medina, Summit | 3 hr |
| Jul 26, 5:53 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 36 min |
| Jul 26, 5:55 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 37 min |
| Jul 26, 6:16 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 35 min |
| Jul 26, 6:46 PM EDT | Special Marine Warning | CLE | 52 min | |
| Jul 26, 6:50 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 40 min |
| Jul 26, 7:33 PM EDT | River Flood Warning | CLE | Geauga, Portage, Summit | 2 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.